Topic: Most stupid question ever!
I know I don't belong here but my vanity is making me ask this question. OMG, I do take after my Mom.
My GI put me on Humira the middle of FEB when I was in the Hospital from the Ulcerative Colitis. I noticed the other day big amounts of my hair are dancing all over. I know I can wear a hat and I tried a wig but its already to warm here for a wig and they are uncomfortable. I am pushing thru all the nasty side effects but please not the hair!! The GI also switched me from Prednisone after 1 1/2 years to a new Med, Uceris. I started that a week ago. Looked up both Meds as far as side effects and it mentioned hair loss only under Humira. Oh, and I am supposd to get a moustache and beard. Guess I could let them grow long and comb thm up over my head! Any suggestions appreciated.
Any suggestion I offer is intended as friendly advice based solely on my own experience. Please consult your doctor for professional guidance.